Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-BAT5-0033-0041

Czasopismo

Systems Science

Tytuł artykułu

On bifurcation of extremals of one class of variational calculus tasks with multiparametrical perturbation

Autorzy Ashimov, A. A.  Sagadiyev, K. A.  Borovskiy, Y. V.  Iskakov, N. A.  Ashimov, A. A. 
Treść / Zawartość
Warianty tytułu
Języki publikacji EN
Abstrakty
EN A bifurcation of the extremals of one variational calculus task on the choice of optimum laws for a parametrical regulation of a dynamic system in the given finite set of algorithms is under consideration. An assertion about conditions sufficient for the existence of the specified variational calculus task's solution is formulated and proved. A defintion of a bifurcation point under a multiparametrical perturbation of the given variational calculus task is provided. An assumption on the sufficient conditions for its existence is formulated and proved. A numerical algorithm of calculating a bifurcation value of a parameter is offered. The findings are illustrated by the example of calculated set of bifurcation points of the extremals of the variational calculus task on the choice of optimum laws for a parametrical regulation of the market economy mechanisms in the given finite set of algorithms on the basis of a mathematical model of the economic system of the country, which is suggested in order to investigate the influence of state expenditures upon its evolution. The research findings could be applied to the process of development and implementation of an effective state economic policy.
Słowa kluczowe
EN mathematical model   economic system   functional   task of variational calculation   extremal   bifurcation  
Wydawca Oficyna Wydawnicza Politechniki Wrocławskiej
Czasopismo Systems Science
Rocznik 2007
Tom Vol. 33, no 4
Strony 85--91
Opis fizyczny Bibliogr. 8 poz., rys.
Twórcy
autor Ashimov, A. A.
autor Sagadiyev, K. A.
autor Borovskiy, Y. V.
autor Iskakov, N. A.
autor Ashimov, A. A.
  • Institute of Infotrmatics and Control Problems, Pushkin St. 125, 050010 Almaty, Republic of Kazakhstan, ashimov@ipic.kz
Bibliografia
[1] Ioffe A.D., Tikhonov V.M., The theory of extreme tasks, Science, 1974, (in Russian).
[2] Bobylev N.A., Emelianov S.V., Korovin S.K., Geometrical methods in variational tasks, Magistr, 1998, (in Russian).
[3] Ashimov A.A., Borovsky Yu.V., Volobuyeva O.P., Ashimov As. A., On the choice of effective laws of parametrical regulation of market economy mechanisms. Automatics and Telemechanics, No. 3, 2005, pp. 105-112, (in Russian).
[4] Ashimov A., Borovskiy Yu., Ashimov As., Parametrical Regulation of Market Economy Mechanisms, Proc. 18th Int. Conf. Systems Engineering ICSEng., 16-18 August, 2005, Las Vegas, Nevada, 2005, pp. 189-193.
[5] Kulekeev Zh., Borovskiy Yu., Ashimov A., Volobueva O., Methods of the parametrical regulation of market economy mechanisms, Proc. 15th Int. Conf. Systems Science, 7-10 September 2004. V. 3, Wroclaw: OWPW, pp. 439^46.
[6] Ashimov A., Borovskiy Yu., Ashimov As., Parametrical Regulation Methods of the Market Economy Mechanisms, Systems Science, Vol. 35, No. 1, 2005, pp. 89-103.
[7] Petrov A.A., Pospelov I.G., Shanain A.A., Experience of mathematical modeling of economy, Energatomizdat, 1996. (in Russian).
[8] Ulam S., Unsolved mathematical tasks, Science. 1964, (in Russian).
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-BAT5-0033-0041
Identyfikatory